On the number of elliptic curves with CM cover large algebraic fields  [ Sur le nombre de courbes elliptiques avec CM sur des grands corps algèbriques ]
Annales de l'Institut Fourier, Tome 55 (2005) no. 7, p. 2361-2374
Les courbes elliptiques avec CM révèlent un nouveau phénomène dans la théorie des grands corps algébriques. Plutôt que de tracer une ligne entre 0 et 1 ou entre 1 et 2, elles fournissent un exemple où la ligne va de 2 à 3, ainsi qu’un exemple de ligne allant de 3 à 4
Elliptic curves with CM unveil a new phenomenon in the theory of large algebraic fields. Rather than drawing a line between 0 and 1 or 1 and 2 they give an example where the line goes beween 2 and 3 and another one where the line goes between 3 and 4.
DOI : https://doi.org/10.5802/aif.2163
Classification:  12E30
Mots clés: courbes elliptiques avec CM, grands corps algébriques, groupe de Galois absolu, mesure de Haar, nombre de classes
@article{AIF_2005__55_7_2361_0,
     author = {Frey, Gerhard and Jarden, Moshe},
     title = {On the number of elliptic curves with CM cover large algebraic fields},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     pages = {2361-2374},
     doi = {10.5802/aif.2163},
     zbl = {1090.11036},
     mrnumber = {2207386},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_7_2361_0}
}
Frey, Gerhard; Jarden, Moshe. On the number of elliptic curves with CM cover large algebraic fields. Annales de l'Institut Fourier, Tome 55 (2005) no. 7, pp. 2361-2374. doi : 10.5802/aif.2163. https://www.numdam.org/item/AIF_2005__55_7_2361_0/

[BoS] Borevich, Z.I.; Shafarevich, I.R. Number Theory, Academic Press (1966) | MR 195803 | Zbl 0145.04902

[FoM] Fouvry, E.; Murty, M.R. On the distribution of supersingular primes, Canadian Journal of Mathematics, Tome 48 (1996), pp. 81-104 | Article | MR 1382477 | Zbl 0864.11030

[FrJ] Fried, M.D.; Jarden, M. Field Arithmetic, 2nd Edition, revised and enlarged by Moshe Jarden, Springer (2005) | MR 2102046 | Zbl 1055.12003

[FyJ] Frey, G.; Jarden, M. Approximation theory and the rank of abelian varieties over large algebraic fields, Proceedings of the London Mathematical Society, Tome 28 (1974), pp. 112-128 | Article | MR 337997 | Zbl 0275.14021

[Gol] Goldstein, L.J. Analytic Number Theory, Prentice-Hall, Englewood Cliffs (1971) | MR 498335 | Zbl 0226.12001

[JaJ] Jacobson, M.; Jarden, M. Finiteness theorems for torsion of abelian varieties over large algebraic fields, Acta Arithmetica, Tome 98 (2001), pp. 15-31 | Article | MR 1831454 | Zbl 01605208

[Jan] Janusz, G.J. Algebraic Number Fields, Academic Press, New York (1973) | MR 366864 | Zbl 0307.12001

[Jar] Jarden, M. Roots of unity over large algebraic fields, Mathematische Annalen, Tome 213 (1975), pp. 109-127 | Article | MR 364205 | Zbl 0278.12102

[Lan] Lang, S. Elliptic Functions, Addison-Wesley, Reading (1973) | MR 409362 | Zbl 0316.14001

[LaO] Lagarias, J.C.; Odlyzko, A.M. Effective versions of the Chebotarev density theorem, Algebraic Number Fields, A. Fröhlich, Academic Press, Proceedings of a symposium organised by the London Mathematical Society and held in Durham University (1997), pp. 409-464 | MR 447191 | Zbl 0362.12011

[LeV] Leveque, W.J. Topic in Number Theory I, Addison-Wesley, Reading (1958) | Zbl 0070.03803

[Shi] Shimura, G. Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten Publishers and Princeton University Press (1971) | MR 1291394 | Zbl 0221.10029